EXACTECH, INC. CC TIBIAL INSERT SZ 2, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
208-22-13 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
| Date of Event |
06/18/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.
Event or Problem Description
During the week of april 17-25, representatives of exactech, inc.And exactech spain conducted an inperson site visit with (b)(6) hospital.As a result of that site visit and at exactech's request, the hospital provided a retrospective excel listing of revision related to polyethylene wear that have been performed since 2010.These cases have not previously been reported to exactech as complaints.This patient ((b)(6)) was implanted with a 208-22-13-inserto tibial cc 2,13mm, serial number (b)(6)on (b)(6) 2020.The insert was manufactured on 5/4/2018 and was packaged in a vacuum bag with no evoh.The insert was manufactured on 5/4/2018 and was 2.1245722108145104 years shelf age at the time of implant.On 6/18/2023, approximately 6.0 years post implantation, the patient underwent revision for wear of the polyethylene.No additional details are available at this time.
Additional Manufacturer Narrative
Section h10: (h3) the revision reported may have been due to third body wear, patient-related conditions, instability, and/or malalignment between the femoral and tibial components, which led to prosthesis wear.However, this cannot be confirmed as the device was not available for evaluation and images of the explanted device/radiographs were not provided.Section h11: the following sections have corrected information: (h6) component code: 734, bearings.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b3, d8, e2, e3, g2: (spain), h6: clinical code, investigation findings, investigation conclusion.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.